# SDR SWIA2020020348162

- Difficulty date: December 13, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR SILL ANGLE HAS NUMEROUS CORRODED AREAS (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED CORROSION AT SERVICE DOOR SILL ANGLE REF CRJ200 SRM. BLENDED AREA WAS FOUND TO BE OUT OF LIMITS REF REO. REMOVED AND INSTALLED NEW SERVICE DOOR SILL ANGLE REF BOMBARDIER DWG, CRJ-200-SRM. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
